Arkansas, 2008Tornadoes and Tropical Storm in Arkansas, September 13 to 14, 2008
September 13 to 14, 2008 · NWS SHV · 11 events in 9 counties and zones
Hurricane Ike came onshore across extreme southeast Texas during the late night hours of September 12th and the pre-dawn hours of September 13th. The storm made good progress northward during the day of September 13th and brought Tropical Storm force winds to much of northeast Texas and northwest Louisiana and extreme southwest Arkansas.
Every event with a place to put it; 9 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2.4 million
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Hurricane Ike came onshore across extreme southeast Texas during the late night hours of September 12th and the pre-dawn hours of September 13th. The storm made good progress northward during the day of September 13th and brought Tropical Storm force winds to much of northeast Texas and northwest Louisiana and extreme southwest Arkansas. The storm produced widespread downed trees and power lines along with structural damage either from the winds or from downed trees which fell on top of structures. Power outages were widespread across a three state area of northeast Texas, northwest Louisiana and southwest Arkansas. Southwest Electric Power Company (SWEPCO) which provides electricity to a good portion of northeast Texas, northwest Louisiana and southwest Arkansas said that the number of outages peaked at 187,000 customers. Additional power companies were called in from far away as Indiana and Michigan to deal with the numerous power outages. This was the second most number of outages at one time reported in SWEPCO's 96 year history. The most number of outages was 234,000 during the ice storm of December 13th, 2000. The number of power outages in association with Hurricane Ike topped the September 2005 recovery from Hurricane Rita by nearly 1000 customers. The storm also produced tornadoes across portions of north central Louisiana as well as south central Arkansas and east central Texas.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Sep 13, 9:33 AM CST, 2 hours 27 minutes earlier.
Area forecast discussion, Sep 13, 9:33 AM CST, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1033 AM CDT SAT SEP 13 2008
.DISCUSSION...
GRIDS HAVE BEEN UPDATED FOR TORNADO WATCH 902. MORNING RAOB
ANALYSIS INDICATES SR HELICITIES HAVE INCREASED NOTICEABLY OVER THE
PAST RUN...W/ABUNDANT BULK SHEAR IN THE 0-1KM LAYER.
MEANWHILE...SFC ANALYSIS PLACES THE CENTER OF IKE JUST NORTH OF
CONROE...TEXAS...W/WINDS AT KLFK ASOS AS HIGH AS 45G60KT. LITTLE
OTHER CHANGES TO THE GRIDS...AS CURRENT SITUATION IS COVERED.
&&
.AVIATION...
POOR FLYING CONDITIONS WILL CONTINUE ACROSS AREA TERMINALS THROUGH
MUCH OF SATURDAY. EXPECT MVFR FLIGHT CATEGORIES AT BEST...AS IKE
CONTINUES TO TRACK ACROSS THE FORECAST AREA. WIDESPREAD IFR CIGS
AND VSBYS WILL BE POSSIBLE THOUGH...AS CONVECTION CONTINUES TO BE
EMBEDDED WITHIN SPIRAL BANDS. TROPICAL STORM FORCE WINDS CAN BE
ANTICIPATED WELL INLAND...ALONG WITH HURRICANE FORCE WINDS TO AT
LEAST KLFK THROUGH THIS AFTERNOON. ISOLATED TORNADOES WILL BE
POSSIBLE NE AND E OF WHERE IKES CENTER TRACKS...SPECIFICALLY
AFFECTING KSHV AND KMLU TERMINALS LATER TODAY AS WELL. /BUTTS/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 83 76 83 65 82 / 100 100 60 20 10
MLU 87 77 83 64 81 / 70 80 70 30 10
DEQ 84 71 82 59 80 / 100 100 40 10 10
TXK 83 73 83 61 81 / 100 100 50 10 10
ELD 86 76 83 62 81 / 80 90 70 20 10
TYR 82 75 85 62 81 / 100 100 30 10 10
GGG 82 75 84 63 81 / 100 100 30 10 10
LFK 82 77 86 65 83 / 100 90 50 20 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: ARZ070.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
ARZ050-051-059>061-070>073.
WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR THE FOLLOWING ZONES:
ARZ050-051-059>061-071>073.
LA...TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES: LAZ001>004-010>012-017>020-022.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
LAZ001>006-010>014-017>022.
WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR THE FOLLOWING ZONES:
LAZ005-006-013-014-021.
OK...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
OKZ077.
WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR THE FOLLOWING ZONES:
OKZ077.
TX...TROPICAL STORM WIND WARNING UNTIL MIDNIGHT CDT TONIGHT FOR THE
FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-150-151-153.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
TXZ096-097-108>112-124>126-136>138-149>153-165>167.
TROPICAL STORM WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: TXZ149-152-165>167.
HURRICANE WIND WARNING UNTIL NOON CDT TODAY FOR THE FOLLOWING
ZONES: TXZ149-152-165>167.
&&
21/44Hazardous weather outlook, Sep 13, 11:00 AM CST, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SAT SEP 13 2008
ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-141100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT SAT SEP 13 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND
NORTHEAST TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
HURRICANE IKE WILL CONTINUE TO WEAKEN AND MOVE NORTH ACROSS EAST
TEXAS THIS AFTERNOON AND TONIGHT. IKE WILL FURTHER WEAKEN TO A
TROPICAL STORM EARLY THIS AFTERNOON. GIVEN THE LARGE WIND FIELD
AROUND THE CENTER OF CIRCULATION...A LARGE AREA OF TROPICAL STORM
FORCE WINDS REMAIN ACROSS MUCH OF EAST TEXAS AND NORTH LOUISIANA THIS
AFTERNOON...WITH SUSTAINED WIND SPEEDS OF 35 TO 45 MPH...WITH
FREQUENT GUSTS POSSIBLY NEARING AS HIGH AS 70 MPH. WIDESPREAD
TREE...POWER LINE...AND SOME STRUCTURAL DAMAGE WILL BE LIKELY OVER
EAST TEXAS AND NORTH LOUISIANA...GENERALLY ALONG AND SOUTH OF THE
INTERSTATE 20 CORRIDOR. ISOLATED TORNADOES WILL ALSO BE POSSIBLE
AREAWIDE THIS AFTERNOON NEAR AND EAST OF THE CENTER OF CIRCULATION.
ANY TORNADOES THAT DO SPAWN WILL BE RAIN WRAPPED AND FAST MOVING...
THUS AREA RESIDENTS MAY HAVE VERY LITTLE IF ANY WARNING TO PREPARE
FOR THESE POSSIBILITIES.
IN ADDITION TO THE DAMAGING WIND AND ISOLATED TORNADO THREAT...HEAVY
RAINFALL AND THE POTENTIAL FOR FLASH FLOODING WILL EXIST THIS
AFTERNOON AND TONIGHT OVER ALL OF THE FOUR STATE REGION. RAINFALL
AMOUNTS OF 2 TO 4 INCHES...WITH ISOLATED AMOUNTS OF UP TO 6 INCHES...
WILL BE POSSIBLE OVER ALL OF EAST TEXAS...SOUTHEAST OKLAHOMA...
ADJACENT SOUTHWEST ARKANSAS...AND WESTERN LOUISIANA. AMOUNTS OF 1 TO
2 INCHES...WITH ISOLATED AMOUNTS OF 4 INCHES...WILL BE POSSIBLE
FARTHER EAST ACROSS SOUTHCENTRAL ARKANSAS AND THE EASTERN SECTIONS OF
NORTHCENTRAL LOUISIANA.
THE DAMAGING WIND...ISOLATED TORNADO...AND HEAVY RAIN THREAT WILL
BEGIN TO DIMINISH LATE TONIGHT AS IKE WEAKENS CONSIDERABLY AS IT
MOVES INTO SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS AFTER MIDNIGHT.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL BE
ONGOING ACROSS SOUTHWEST ARKANSAS...NORTHEAST TEXAS...AND NORTH
LOUISIANA SUNDAY MORNING...ALONG AND AHEAD OF A COLD FRONT WHICH WILL
SHIFT SOUTHEAST INTO THE REGION BEHIND THE REMNANTS OF IKE AS HE
ACCELERATES NORTHEAST INTO THE MID MISSISSIPPI AND OHIO VALLEY.
BRIEF HEAVY RAINFALL AND AN ISOLATED FLASH FLOOD THREAT WILL EXIST
MAINLY OVER PORTIONS OF NORTH LOUISIANA SUNDAY...BUT COOLER AND DRIER
AIR WILL HELP TAPER THESE SHOWERS AND ISOLATED THUNDERSTORMS FROM
NORTHWEST TO SOUTHEAST DURING THE DAY. LOOK FOR ANY RESIDUAL SHOWERS
TO DIMINISH ACROSS NORTH LOUISIANA SUNDAY NIGHT...WITH DRY AND MILD
CONDITIONS EXPECTED THROUGHOUT MUCH OF THIS NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
STORM SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT
PERSONNEL...WILL BE NEEDED THIS AFTERNOON AND TONIGHT.
44
In the hours before
Local storm report, Sep 13, 10:34 AM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1134 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HURRICANE NACOGDOCHES 31.61N 94.65W
09/13/2008 NACOGDOCHES TX BROADCAST MEDIA
LARGE TREE WAS UPROOTED BY STRONG WINDS AND THE TREE FELL
ON A HOUSE. HOME OCCUPANT INSIDE WAS UNINJURED.
&&
MBERRYLocal storm report, Sep 13, 10:38 AM CST, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1138 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HURRICANE NACOGDOCHES 31.61N 94.65W
09/13/2008 NACOGDOCHES TX BROADCAST MEDIA
LARGE TREE WAS UPROOTED AND FELL ON HOUSE ON SOUTH ST.
&&
12Local storm report, Sep 13, 10:58 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1158 AM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HURRICANE CENTER 31.79N 94.18W
09/13/2008 SHELBY TX LAW ENFORCEMENT
COUNTY WIDE POWER OUTAGES AND DOWNED TREES AND POWERLINES
&&
12Local storm report, Sep 13, 11:00 AM CST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM DENSE FOG SAN AUGUSTINE 31.53N 94.11W
09/13/2008 SAN AUGUSTINE TX LAW ENFORCEMENT
PHONE AND POWER LINES DOWN COUNTY WIDE. TREES DOWN COUNTY
WIDE WITH MANY STREETS IMPASSABLE DUE TO DEBRIS. ONE CAR
DAMAGED BY FALLING TREE.
&&
STEVENSLocal storm report, Sep 13, 11:33 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SHREVEPORT LA
1233 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HURRICANE SAN AUGUSTINE 31.53N 94.11W
09/13/2008 SAN AUGUSTINE TX LAW ENFORCEMENT
PHONE AND POWER LINES DOWN COUNTY WIDE. TREES DOWN COUNTY
WIDE WITH MANY STREETS IMPASSABLE DUE TO DEBRIS. ONE CAR
DAMAGED BY FALLING TREE.
&&
STEVENSLocal storm report, Sep 13, 12:00 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
100 PM CDT SAT SEP 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM FUNNEL CLOUD DIXIE INN 32.59N 93.33W
09/13/2008 WEBSTER LA BROADCAST MEDIA
REPORT RELAYED THROUGH MEDIA...PUBLIC SAW FUNNEL CLOUD
AND POSSIBLE TORNADO BRIEFLY TOUCH DOWN NEAR DIXIE INN.
1230 PM TSTM WND DMG 3 NNE RUSTON 32.57N 92.62W
09/13/2008 LINCOLN LA AMATEUR RADIO
SEVERAL TREES DOWN NEAR HWY 33. POSSIBLE TORNADO
&&
04Tropical Storm, Union
- When
- September 13, 12:00 PM CST to September 14, 1:00 AM CST
- Where
- Union forecast zone
- Property damage
- $250,000
- Reported by
- Law Enforcement
- Coordinates
- 33.171, -92.597 (the zone’s center; the record gives no point)
The remnants of Hurricane Ike which moved northward through northeast Texas on September 13th resulted in Tropical Storm force wind gusts across portions of Union County, Arkansas. Damage was scattered across the county with several reports of trees and power lines downed from the high wind gusts. The town of Smackover, Arkansas was hit particularly hard with much of the town without power during the height of the storm. Other large trees were downed south of El Dorado, Arkansas blocking Hwy. 15. Nearly a dozen large trees were downed in El Dorado, Arkansas alone.
Tornado, Union
- When
- September 13, 1:47 PM CST to 1:48 PM CST
- Where
- Union County, 3.5 mi ESE of New Union to 3.47 mi NE of Bolding
- Rating
- EF0
- Path length
- 0.25 mi
- Path width
- 30 yd
- Reported by
- NWS Storm Survey
- Coordinates
- 33.124, -92.198
An EF0 tornado touched down in Union County, Arkansas east of Strong, Arkansas along North Road. Several large trees were snapped or uprooted in the swamp on the east side of the road.
Tropical Storm, Lafayette
- When
- September 13, 2:00 PM CST to 11:00 PM CST
- Where
- Lafayette forecast zone
- Property damage
- $250,000
- Reported by
- Law Enforcement
- Coordinates
- 33.241, -93.607 (the zone’s center; the record gives no point)
The remnants of Tropical Storm Ike resulted in widespread trees and power lines downed throughout all of Lafayette County, Arkansas. Power outages were widespread as well with numerous residents without power during the height of the storm and days afterward. Over 35 trees were downed blocking roadways throughout Lafayette County most of which were tangled in downed power lines.
Tropical Storm, Columbia
- When
- September 13, 2:00 PM CST to 11:00 PM CST
- Where
- Columbia forecast zone
- Property damage
- $250,000
- Reported by
- Law Enforcement
- Coordinates
- 33.214, -93.227 (the zone’s center; the record gives no point)
The remnants of Tropical Storm Ike resulted in widespread trees and power lines downed throughout all of Nevada County, Arkansas. Power outages were widespread as well with numerous residents without power during the height of the storm and days afterward. Trees were reported down on three homes across the county as well. There were no injuries reported.
Tropical Storm, Miller
- When
- September 13, 2:00 PM CST to 10:00 PM CST
- Where
- Miller forecast zone
- Property damage
- $750,000
- Reported by
- Law Enforcement
- Coordinates
- 33.312, -93.892 (the zone’s center; the record gives no point)
The remnants of Tropical Storm Ike resulted in widespread trees and power lines downed throughout all of Miller County, Arkansas. Power outages were widespread as well with numerous residents without power during the height of the storm and days afterward. One tree was downed on a home in the county and a couple of other trees were downed on parked cars. There were no report of injuries.
Tornado, Union
- When
- September 13, 2:18 PM CST to 2:19 PM CST
- Where
- Union County, 0.45 mi NW of Huttig to 0.77 mi NNW of Huttig
- Rating
- EF0
- Path length
- 0.5 mi
- Path width
- 40 yd
- Property damage
- $20,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.035, -92.185
An EF0 tornado touched down in Union County, Arkansas in the town of Huttig, Arkansas. The tornado tracked for approximately 0.50 miles. Several trees and large branches were snapped and a house in Huttig sustained roof damage.
Tropical Storm, Hempstead
- When
- September 13, 3:00 PM CST to 11:00 PM CST
- Where
- Hempstead forecast zone
- Property damage
- $100,000
- Reported by
- Law Enforcement
- Coordinates
- 33.735, -93.668 (the zone’s center; the record gives no point)
The remnants of Tropical Storm Ike resulted in numerous trees and power lines reported down across all of Hempstead County, Arkansas. Power outages were widespread as well throughout the county.
Tropical Storm, Sevier
- When
- September 13, 3:00 PM CST to 11:00 PM CST
- Where
- Sevier forecast zone
- Property damage
- $200,000
- Reported by
- Law Enforcement
- Coordinates
- 33.997, -94.241 (the zone’s center; the record gives no point)
The remnants of Tropical Storm Ike resulted in numerous trees and power lines downed across Sevier County, Arkansas. There were numerous power outages as well throughout the county. There were trees reported on two homes and one trailer house in the town of Dequeen, Arkansas.
Tropical Storm, Nevada
- When
- September 13, 3:00 PM CST to 11:00 PM CST
- Where
- Nevada forecast zone
- Property damage
- $100,000
- Reported by
- Law Enforcement
- Coordinates
- 33.664, -93.307 (the zone’s center; the record gives no point)
The remnants of Tropical Storm Ike resulted in widespread trees and power lines downed throughout all of Nevada County, Arkansas. Power outages were widespread as well with numerous residents without power during the height of the storm and days afterward.
Tropical Storm, Howard
- When
- September 13, 3:00 PM CST to 11:00 PM CST
- Where
- Howard forecast zone
- Property damage
- $300,000
- Reported by
- Law Enforcement
- Coordinates
- 34.089, -93.993 (the zone’s center; the record gives no point)
The remnants of Tropical Storm Ike resulted in widespread trees and power lines downed throughout all of Howard County, Arkansas. Power outages were widespread as well with numerous residents without power during the height of the storm and days afterward. A roof and a carport was damaged to some homes across the southern portion of the county and several barns and chicken houses were destroyed. A measured wind gust of 71 mph was reported by local Ham Radio Operators in the town of Nashville, Arkansas. A measured wind gust of 62 mph was reported by a local ham radio operator in Saratoga, Arkansas. A large tree fell across a home on Pump Springs Road in Nashville, Arkansas. Several other homes were damaged from fallen debris across the county.
Tropical Storm, Little River
- When
- September 13, 3:00 PM CST to 11:00 PM CST
- Where
- Little River forecast zone
- Property damage
- $200,000
- Reported by
- Law Enforcement
- Coordinates
- 33.701, -94.234 (the zone’s center; the record gives no point)
The remnants of Tropical Storm Ike resulted in widespread trees and power lines downed throughout all of Little River County, Arkansas. Power outages were widespread as well with numerous residents without power during the height of the storm and days afterward. A tree was reported down on the roof top of a car in the town of Ashdown, Arkansas. Another tree was down on a home on Rankin Street in Ashdown as well. There were no injuries reported.
- Tropical Storm
- A tropical cyclone with sustained winds of 34 to 63 knots (39 to 73 mph).
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Illinois, September 13 to 14, 20082 deaths · 3 injured · $41 million · 14 events
- Tornadoes and Tropical Storm in Arkansas, September 13 to 14, 20081 injured · $31 million · EF1 · 55 events
- Tornadoes and Tropical Storm in Louisiana, September 13, 20086 injured · $4.5 million · EF0 · 33 events
- Hurricane and Tornado in Texas, September 13, 20082 injured · $10 million · EF0 · 21 events
- Tornado in Michigan, September 13, 2008$250,000 · EF2 · 1 event
- Flood in Michigan, September 13 to 17, 2008$11 million · 1 event
- Flood in Illinois, September 13 to 16, 2008$5.0 million · 1 event
- Flash Flood and Flooding in Michigan, September 13 to 16, 2008$2.4 million · 4 events
- Flooding in Iowa, September 13 to 15, 2008$2.0 million · 2 events
- Flash Flooding in Indiana, September 13, 2008$1.5 million · 4 events
- Flash Flood and High Wind in Arkansas, September 13 to 14, 2008$850,000 · 61 kt wind · 8 events
- Flooding in Indiana, September 13 to 16, 2008$1.0 million · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 136506, 136423, 136521, 136522, 136523, 136421, 136514, 136515, 136516, 136517, 136519.